SL2 actions and cohomology of Schubert varieties
Banach Center Publications, Tome 26 (1990) no. 2, pp. 13-26 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'acte

DOI : 10.4064/-26-2-13-26

E. Akyildiz 1

1
@article{10_4064__26_2_13_26,
     author = {E. Akyildiz},
     title = {SL2 actions and cohomology of {Schubert} varieties},
     journal = {Banach Center Publications},
     pages = {13--26},
     year = {1990},
     volume = {26},
     number = {2},
     doi = {10.4064/-26-2-13-26},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-13-26/}
}
TY  - JOUR
AU  - E. Akyildiz
TI  - SL2 actions and cohomology of Schubert varieties
JO  - Banach Center Publications
PY  - 1990
SP  - 13
EP  - 26
VL  - 26
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-13-26/
DO  - 10.4064/-26-2-13-26
LA  - en
ID  - 10_4064__26_2_13_26
ER  - 
%0 Journal Article
%A E. Akyildiz
%T SL2 actions and cohomology of Schubert varieties
%J Banach Center Publications
%D 1990
%P 13-26
%V 26
%N 2
%U http://geodesic.mathdoc.fr/articles/10.4064/-26-2-13-26/
%R 10.4064/-26-2-13-26
%G en
%F 10_4064__26_2_13_26
E. Akyildiz. SL2 actions and cohomology of Schubert varieties. Banach Center Publications, Tome 26 (1990) no. 2, pp. 13-26. doi: 10.4064/-26-2-13-26

Cité par Sources :